# SDR HEEA080091

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Condition: Worn
- Location: M/R Support
- Component: M/R Support
- Component part number: 214001111001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SUPPORT HAS WORN BEARINGS. REPAIRED.
